Skip to Main Content
Mobile Menu

Cp(X)

  1. A.V. Arhangelskii, Hurewicz spaces, analytic sets, and fan tightness of function spaces, Soviet Mathematical Doklady 33 (1986), 396 — 399
  2. L. Babinkostova and Lj. D. R. Kocinac, Function Spaces and some relative covering properties, Far East Journal of Mathematics and Science (Special Volume), Part II (2000), 247 – 255
  3. L. Bukovsk? L. and J. Hale?, QN-spaces, wQN-spaces and covering properties, Topology and its Applications 154 (2007) 848–858
  4. S. Garcia-Ferreira and A. Tamariz-Mascarua, p-Frechet–Urysohn property of function spaces, Topology and its Applications 58 (1994), 157- 172
  5. S. Garcia-Ferreira and A. Tamariz-Mascarua, p-Sequential like properties of function spaces, Comment Math Univ. Carolinae 35 (1994), 753 – 771
  6. J. Gerlits and Zs. Nagy, Some properties of C(X), I, Topology and its Applications 14 (1982), 151 — 161.
  7. Lj.D. R. Kocinac and M. Scheepers, Function spaces and strong measure zero sets, Acta Mathematica Hungaricae 82 (1999), 341 — 351.
  8. Lj. D. R. Kocinac and M. Scheepers, Function spaces and a property of Reznichenko, Topology and its Applications 123 (2002), 135 – 143.
  9. Lj. D. Kocinac and M. Scheepers, Function spaces over some special sets of reals.
  10. M. Sakai, Property C” and function spaces, Proceedings of the American Mathematical Society104 (1988), 917 — 919.
  11. M. Sakai, The sequence selection properties of Cp(X), Topology and its Applications 154:3 (2007), 552 – 560.
  12. M. Scheepers, Combinatorics of open covers (III): games, Cp(X) , Fundamenta Mathematicae 152 (1997), 231 — 62.
  13. M. Scheepers, A sequential property of Cp(X) and a covering property of Hurewicz, Proceedings of the American Mathematical Society 125 (1997), 2789 – 2795
  14. M. Scheepers, Sequential convergence in Cp(X) and a covering property, East-West Journal of Mathematics 1 (1999), 207- 214.
  15. M. Scheepers, Cp(X) and Arkhangel’skii’s αi spaces, Topology and its Applications 89 (1998), 265 – 275.
  16. P. Simon and B. Tsaban, On the Pytkeev property in spaces of continuous functions, Proceedings of the American Mathematical Society
  17. B. Tsaban, The minimal cardinality where the Reznichenko property fails, Israel Journal of Mathematics 140 (2004), 367–374
  18. B. Tsaban and L. Zdomskyy, On the Pytkeev property in spaces of continuous functions (II), Houston Journal of Mathematics